# SDR ASAA2016031716004

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,844 hours, 8,704 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059459
- Part serial: GRTA3736C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 47,693 hours, 18,125 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR STARTING NR 2 ENGINE, HAD START VALVE LIGHT ON BUT NO ROTATION.  APU AIR PRESSURE WAS STABLE AT 40 PSI.  NR 1 ENGINE STARTED OK FROM APU BLEED AIR.  TRIED 3 TIMES TO START NR 2 ENGINE WITH SAME RESULT, START VALVE LIGHT ON, NO ROTATION OF N2.  ACFT GROUNDED. REF AMM 80-11-01, R & R NR 2 ENGINE STARTER.  OPS CHECKS NORMAL.
